MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CANCELLOUS BONE SCREW FLAT HEAD Ø 6,5 L 35

MEDACTA INTERNATIONAL SA CANCELLOUS BONE SCREW FLAT HEAD Ø 6,5 L 35
Catalog Number 01.26.65.35
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 september 2018.Lot 153636: (b)(4) items manufactured and released on 23 september 2015.Expiration date: 2020-06-30 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed on 18 september 2018 by medical affairs director: the clinical evaluation cannot find out what the reason for this problem could have been.No clinical cause seems to be possible.Thread dimensions and hole diameter are standardized.The diameter of the drill could not be verified after the operation, but there is no reason to suspect an error.Metrological analysis performed by quality control manager on 13 september 2018.The dimensional control, has not identified any anomaly or production defect.The device are conforming to the specifications of project.Visual inspection performed on 18 september 2018 by r and d product manager: after dimensional control, no dimensional defects emerge on the screws 01.26.65.35 cancellous bone screw flat head d.6.5 mm l35 mm lot.153636.The cause of the failure of the implant positioning in the related seat is not related to the implant.
 
Event or Problem Description
During an amis surgery the surgeon was not be able to put a second screw to fix a versafit cup cc trio.The bone was sclerotic.He tried to fix it for 15 min but he was not able to screw and enter in the bone, even if he had drilled the hole and had used the instrument guide according the procedures.He decided to leave one screw only as he commented it was enough fix the cup.

Brand Name
CANCELLOUS BONE SCREW FLAT HEAD Ø 6,5 L 35
Common Device Name
CANCELLOUS BONE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7888908
Report Number3005180920-2018-00697
Device Sequence Number1928060
Product Code LZO
UDI-Device Identifier07630030808357
UDI-Public07630030808357
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number01.26.65.35
Device Lot Number153636
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient Weight67